# SDR ALG2005F00052

- Difficulty date: July 24, 2005
- Submitted: August 17, 2005
- Operation: Air carrier
- Aircraft: N351AL
- Make and model: Bell 206L-3
- Aircraft serial: 51431
- Engine: Allsn 250C30P
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING TAKEOFF AT 95 PERCENT TORQUE, OAT +34, WINDS CALM, AC HAD A COMPRESSOR STALL FOLLOWED BY A LOUD BANG, YAW, AND A DROP IN TORQUE.  THE PILOT REDUCED POWER LEVELED AT 50 FT AT 70 KNOTS 50 PERCENT TORQUE, FLEW 8 MINUTES TO A LARGER PLATFORM AND LANDED.  THE MECHANIC INSPECTED THE ENGINE INTAKE AREA, COMPRESSOR BLADES, BLEED VALVE NO DEFECTS WERE NOTED.  SUBSEQUENT FLIGHT CHECK WAS UNEVENTFUL AND THE AC WAS RETURNED TO SERVICE. (K)
